Free access
Issue
ESAIM: M2AN
Volume 43, Number 1, January-February 2009
Page(s) 173 - 208
DOI http://dx.doi.org/10.1051/m2an:2008044
Published online 05 December 2008
  1. M. Balabane, J. Dolbeault and H. Ounaies, Nodal solutions for a sublinear elliptic equation. Nonlinear Anal. 52 (2003) 219–237. [CrossRef] [MathSciNet]
  2. A.V. Buryak, V.V. Steblina and Y. Kivshar, Self-trapping of light beams and parametric solitons in diffractive quadratic media. Phys. Rev. A 52 (1995) 1670–1674. [CrossRef] [PubMed]
  3. A.V. Buryak, P. Di Trapani, D.V. Skryabin and S. Trillo, Optical solitons due to quadratic nonlinearities: from basic physics to futuristic applications. Phys. Rep. 370 (2002) 62–235.
  4. L. Di Menza, Transparent and absorbing conditions for the Schrödinger equation in a bounded domain. Numer. Funct. Anal. Optim. 18 (1997) 759–775. [CrossRef] [MathSciNet]
  5. G. Fibich, N. Gavish and X.-P. Wang, Singular ring solutions of critical and supercritical nonlinear Schrödinger equations. Physica D 18 (2007) 55–86. [CrossRef]
  6. W.J. Firth and D.V. Skryabin, Optical solitons carrying orbital angular momentum. Phys. Rev. Lett. 79 (1997) 2450–2453. [CrossRef]
  7. H. He, M.J. Werner and P.D. Drummond, Simultaneous solitary-wave solutions in a nonlinear parametric waveguide. Phys. Rev. E 54 (1996) 896–911. [CrossRef]
  8. J. Iaia and H. Warchall, Nonradial solutions of a semilinear elliptic equation in two dimensions. J. Diff. Equ. 119 (1995) 533–558. [CrossRef]
  9. R. Kajikiya, Norm estimates for radially symmetric solutions of semilinear elliptic equations. Trans. Amer. Math. Soc. 347 (1995) 1163–1199. [CrossRef] [MathSciNet]
  10. M.K. Kwong, Uniqueness of positive solutions of Formula in Formula . Arch. Rat. Mech. Anal. 105 (1989) 243–266.
  11. D.J.B. Lloyd and A.R. Champneys, Efficient numerical continuation and stability analysis of spatiotemporal quadratic optical solitons. SIAM J. Sci. Comput. 27 (2005) 759–773. [CrossRef] [MathSciNet]
  12. B. Malomed, P. Drummond, H. He, A. Berntson, D. Anderson and M. Lisak, Spatiotemporal solitons in multidimensional optical media with a quadratic nonlinearity. Phys. Rev. E 56 (1997) 4725–4735. [CrossRef]
  13. K. McLeod, W.C. Troy and F.B. Weissler, Radial solutions of Formula with prescribed number of zeros. J. Diff. Equ. 83 (1990) 368–378. [CrossRef]
  14. T. Mizumachi, Vortex solitons for 2D focusing nonlinear Schrödinger equation. Diff. Int. Equ. 18 (2005) 431–450.
  15. I.M. Moroz, R. Penrose and P. Tod, Spherically-symmetric solutions of the Schrödinger-Newton equation. Class. Quant. Grav. 15 (1998) 2733–2742. [CrossRef]
  16. V.V. Steblina, Y. Kivshar, M. Lisak and B.A. Malomed, Self-guided beams in diffractive Formula medium: variational approach. Optics Comm. 118 (1995) 345–352. [CrossRef]
  17. P.L. Sulem and C. Sulem, The nonlinear Schrödinger equation, Self-focusing and wave collapse. AMS, Springer-Verlag (1999).
  18. I.N. Towers, B.A. Malomed and F.W. Wise, Light bullets in quadratic media with normal dispersion at the second harmonic. Phys. Rev. Lett. 90 (2003) 123902. [CrossRef] [PubMed]
  19. M.I. Weinstein, Nonlinear Schrödinger equations and sharp interpolation estimates. Comm. Math. Phys. 87 (1983) 567–576. [CrossRef]

Recommended for you